No CrossRef data available.
Article contents
STABILITY ANALYSIS FOR STOCHASTIC MCKEAN–VLASOV EQUATION
Part of:
Probability theory on algebraic and topological structures
Special Collection in honour of Professor Anthony Roberts
Distribution theory - Probability
Published online by Cambridge University Press: 06 November 2024
Abstract
The pth ($p\geq 1$) moment exponential stability, almost surely exponential stability and stability in distribution for stochastic McKean–Vlasov equation are derived based on some distribution-dependent Lyapunov function techniques.
Keywords
MSC classification
Secondary:
60E05: Distributions
- Type
- Research Article
- Information
- Copyright
- © The Author(s), 2024. Published by Cambridge University Press on behalf of Australian Mathematical Publishing Association Inc.
References
Bahlali, K., Mezerdi, M. A. and Mezerdi, B., “Stability of McKean–Vlasov stochastic differential equations and applications”, Stoch. Dyn. 20 (2020) Article ID: 2050007; doi:10.1142/S0219493720500070.CrossRefGoogle Scholar
Bao, J. H., Hou, Z. T. and Yuan, C. G., “Stability in distribution of neutral stochastic differential delay equations with Markovian switching”, Stat. Probab. Lett. 79 (2009) 1663–1673; doi:10.1016/j.spl.2009.04.006.CrossRefGoogle Scholar
Brezis, H., Functional analysis, Sobolev spaces and partial differential equations (Springer, New York, 2010).Google Scholar
Cardaliaguet, P., Notes on mean field games (from P. L. Lion’s lectures at College de France). https://www.ceremade.dauphine.fr/cardalia/MFG100629.pdf.Google Scholar
Ding, X. J. and Qiao, H. J., “Stability for stochastic McKean–Vlasov equations with non-Lipschitz coefficients”, SIAM J. Control Optim. 59 (2021) Article ID: 19M1289418; doi:10.1137/19M1289418.CrossRefGoogle Scholar
Du, N. H., Dang, N. H. and Dieu, N. T., “On stability in distribution of stochastic differential delay equations with Markovian switching”, Syst. Control Lett. 65 (2014) 43–49; doi:10.1016/j.sysconle.2013.12.006.CrossRefGoogle Scholar
Ethier, S. N. and Kurtz, T. G., Markov processes: characterization and convergence (John Wiley & Sons, NJ, 1986).CrossRefGoogle Scholar
Fei, C., Fei, W. Y., Deng, S. N. and Mao, X. R., “Asymptotic stability in distribution of highly nonlinear stochastic differential equations with G-Brownian motion”, Qual. Theory Dyn. Syst. 22 (2023) Article ID: 57; doi:10.1007/s12346-023-00760-9.CrossRefGoogle Scholar
Hammersley, W. R. P., Siska, D. and Szpruch, L., “McKean–Vlasov SDEs under measure dependent Lyapunov conditions”, Ann. Inst. Henri Poincaré Probab. Stat. 57 (2021) 1032–1057; doi:10.1214/20-AIHP1106.CrossRefGoogle Scholar
Hong, W., Li, S. H. and Liu, W., “Large deviation principle for McKean–Vlasov quasilinear stochastic evolution equations”, Appl. Math. Optim. 84 (2021) 1119–1147; doi:10.1007/s00245-021-09796-2.CrossRefGoogle Scholar
Khasminskii, R., Stochastic stability of differential equations (Springer, Berlin–Heidelberg, 2011).Google Scholar
Liu, Z. X. and Ma, J., “Existence, uniqueness and ergodicity for McKean–Vlasov SDEs under distribution-dependent Lyapunov conditions”, Preprint, 2023, arXiv:2309.05411.CrossRefGoogle Scholar
Lv, G. Y. and Shan, Y. Q., “Long time behavior of stochastic McKean–Vlasov equations”, Appl. Math. Lett. 128 (2022) Article ID: 107879; doi:10.1016/j.aml.2021.107879.CrossRefGoogle Scholar
McKean, H. P., “A class of Markov processes associated with nonlinear parabolic equations”, Proc. Natl. Acad. Sci. USA 56 (1966) 1907–1911; https://www.jstor.org/stable/57643.CrossRefGoogle ScholarPubMed
Peng, S. G., “G–Brownian motion and dynamic risk measure under volatility uncertainty”, Preprint, 2007, arXiv:0711.2834.Google Scholar
Reis, D., Salkeld, G. and Tugaut, W., “Freidlin–Wentzell LDPs in path space for McKean–Vlasov equations and the functional iterated logarithm law”, Ann. Appl. Probab. 29 (2019) 1487–1540; https://www.jstor.org/stable/26729307.Google Scholar
Vlasov, A. A., “The vibrational properties of an electron gas”, Sov. Phys. 10 (1968) 721–733; doi:10.1070/PU1968v010n06ABEH003709.CrossRefGoogle Scholar
Wang, F. Y., “Distribution dependent SDEs for Landau type equations”, Stoch. Process. Appl. 128 (2018) 596–621; doi:10.1016/j.spa.2017.05.006.CrossRefGoogle Scholar
Wu, H., Hu, J. H., Gao, S. B. and Yuan, C. G., “Stabilization of stochastic McKean–Vlasov equations with feedback control based on discrete-time state observation”, SIAM J. Control Optim. 60 (2022) 2884–2901; doi:10.1137/21M1454997.CrossRefGoogle Scholar
Yuan, C. G. and Mao, X. R., “Asymptotic stability in distribution of stochastic differential equations with Markovian switching”, Stoch. Process. Appl. 103 (2003) 277–291; doi:10.1016/S0304-4149(02)00230-2.CrossRefGoogle Scholar
Yuan, C. G., Zou, J. Z. and Mao, X. R., “Stability in distribution of stochastic differential delay equations with Markovian switching”, Syst. Control Lett. 50 (2003) 195–207; doi:10.1016/S0167-6911(03)00154-3.CrossRefGoogle Scholar